# SDR SWIA200923354

- Difficulty date: December 18, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 29,085 hours, 39,618 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid Valve
- Condition: Malfunctioned
- Location: Feathering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PROPELLER FEATHERED INADVERTENTLY AND THEN CAME OUT OF FEATHER.  (FLT 6638)  REPLACED RIGHT ENGINE FEATHER SOLENOID VALVE, REPAIRED GROUNDING WIRE TERMINAL, CLEANED CONNECTORS AT TORQUE SIGNAL CONDITIONER.  ADJUSTED HALF TURN ON PCU CONTROL ROD.
